Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 153–154 (Mi umn1217)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Geometry of canonical structures on homogeneous $\Phi$-spaces of order 4

V. V. Balashchenko, O. V. Dashevich

Belarusian State University, Faculty of Mathematics and Mechanics

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:4, 149–150

Bibliographic databases:

MSC: 14M17, 22F30, 47A75, 22E46
Received: 13.05.1993

Citation: V. V. Balashchenko, O. V. Dashevich, “Geometry of canonical structures on homogeneous $\Phi$-spaces of order 4”, Uspekhi Mat. Nauk, 49:4(298) (1994), 153–154; Russian Math. Surveys, 49:4 (1994), 149–150

Citation in format AMSBIB
\Bibitem{BalDas94}
\by V.~V.~Balashchenko, O.~V.~Dashevich
\paper Geometry of canonical structures on homogeneous~$\Phi$-spaces of order~4
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn1217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309446}
\zmath{https://zbmath.org/?q=an:0831.53030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..149B}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 149--150
\crossref{https://doi.org/10.1070/RM1994v049n04ABEH002394}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP64400007}


Linking options:
  • http://mi.mathnet.ru/eng/umn1217
  • http://mi.mathnet.ru/eng/umn/v49/i4/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Balashchenko, N. A. Stepanov, “Canonical affinor structures of classical type on regular $\Phi$-spaces”, Sb. Math., 186:11 (1995), 1551–1580  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Balashchenko, “Canonical $f$-structures of hyperbolic type on regular $\Phi$-spaces”, Russian Math. Surveys, 53:4 (1998), 861–863  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. O. V. Dashkevich, “Canonical structures of classical type on regular $\Phi$-spaces, and invariant affine connections”, Russian Math. (Iz. VUZ), 42:10 (1998), 21–29  mathnet  mathscinet  zmath  elib
    4. Russian Math. (Iz. VUZ), 48:10 (2004), 30–40  mathnet  mathscinet  zmath  elib
    5. Balashchenko V.V., “Invariant structures generated by Lie group automorphisms on homogeneous spaces”, Proceedings of the Workshop on Contemporary Geometry and Related Topics, 2004, 1–32  isi
    6. V. V. Balashchenko, “Generalized symmetric spaces, Yu. P. Solovyov's formula, and the generalized Hermitian geometry”, J. Math. Sci., 159:6 (2009), 777–789  mathnet  crossref  mathscinet  zmath  elib
    7. V. V. Balashchenko, “Invariant $f$-structures on naturally reductive homogeneous spaces”, Russian Math. (Iz. VUZ), 52:4 (2008), 1–12  mathnet  crossref  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:188
    Full text:71
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021